# SDR UALA2009042701199

- Difficulty date: April 24, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 25,842 hours, 10,176 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODD BURNING PLASTIC AND VINEGAR SMELL WITH IRRITATION TO THE EYES IN COCKPIT.  CHECKED AVIONIC VENT FAN FILTER.  FILTER DIRTY REPLACED FILTER, CHECKED BEHIND ALL C/B PANELS NO DEFECTS.  OPENED CAPTAINS SLIDING WINDOW FOUND BOTTLE OF WINDSHIELD CLEANER IN WINDOW SILL.  CHECKED WINDOW FOR DAMAGE NONE FOUND.  SLIDING WINDOW OPERATES NORMALLY.
